# SDR SWAA2022032411446

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,456 hours, 34,599 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL HOLES IN LOWER FUSELAGE PANEL 193B ENLARGED. / REMOVED AND REPLACED PANEL 193B PER SRM 51-10-01; SRM 51-40-02 AND INSTALLED NEW PANEL PER AMM 53-51-21
